MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED OPTIFLOW JUNIOR TUBING KIT; BTT

FISHER & PAYKEL HEALTHCARE LIMITED OPTIFLOW JUNIOR TUBING KIT; BTT
Model Number RT330
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan, via a fisher and paykel healthcare (f&p) field representative, that the pressure relief valve of a rt330 optiflow junior tubing kit ws found leaking before patient use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The complaint rt330 optiflow junior tubing kit is currently en route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow-up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint rt330 optiflow junior tubing kit was returned to fisher & paykel healthcare (f&p) in new zealand, where they were visually inspected and analyzed.Results: visual inspection of the complaint rt330 optiflow junior tubing kit revealed no damage was found to any part of the returned rt330 kit.The leak test also revealed that the breathing circuit was within specification.Performance testing conducted on the pressure relief manifold also showed that it operated as intended and no fault was found.Conclusion: we were unable to determine what may have caused the failed leak test as reported by the customer, as no fault was found with the returned device.All rt330 optiflow junior tubing kits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject breathing circuit would have met the required specifications at the time of production.Our user instructions that accompany the rt330 optiflow junior tubing kit state the following: "check all connections are tight before use." "perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient." "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.".
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in japan, via a fisher and paykel healthcare (f&p) field representative, that the pressure relief valve of a rt330 optiflow junior tubing kit was found leaking before patient use.There was no patient involvement.

Brand Name
OPTIFLOW JUNIOR TUBING KIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618
9494534000
MDR Report Key16464826
Report Number9611451-2023-00165
Device Sequence Number14748092
Product Code BTT
UDI-Device Identifier09420012431066
UDI-Public(01)09420012431066(10)2102319643(11)220825
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT330
Device Catalogue NumberRT330
Device Lot Number2102319643
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
F&P MR850 RESPIRATORY HUMIDIFIER; F&P MR850 RESPIRATORY HUMIDIFIER; OA2015 BLENDER; OA2015 BLENDER
Patient SexUnknown